# SDR HNAA2021021500052

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 47,495 hours, 45,472 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  626     78-34  2356563  13FEB21  BGR  CLOSE
      E1 REV DISAGREE MESSAGE AT 67%
FACT  14FEB21  03:29  RIC
            DE-INHIBITED #1 T/R IN REF TO AMM 78-33-01-980-801A, SUBTASK 980-003-A. OPERATED #1 AND #2 T/R MULTIPLE TIMES WITH AND WITHOUT ENGINES RUNNING IN REF TO AMM 78-31-01-700-801A. NO NEW CMC MESSAGES OR EICAS MESSAGES APPEARED AT ANY TIME. OPS CHECK GOOD CLEAR MEL
